# SDR F3LA2018091400432

- Difficulty date: September 11, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N210FR
- Make and model: Airbus A320-214
- Aircraft serial: 4668
- Aircraft time: 27,654 hours, 11,281 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Electrical Box
- Part number: D23119751
- Part serial: B2436
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 27,635 hours, 11,271 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM BRAKES SYS 1 FAULT (IN FLIGHT) & ECAM WHEEL NLG STEERING FAULT (IN FLIGHT) WITH ASSOCIATED INOP SYS MESSAGE NLG STEERING. RESET BSCU AND PERFORMED BITE TEST IAW AMM 32-46-00-740-005-A. MESSAGE CLEARED. NO FAULTS NOTED. RESET BSCU AND PERFORMED OPS CHECK IAW AMM 32-51-00-720-A AND FUNCTIONAL CHECK IAW AMM 32-51-00-720-003-A. NOSE WHEEL STEERING OPERATES NORMALLY WITH NO FAULTS. REMOVED AND REPLACED NOSE WHEEL STEERING DEACTIVATION ELECTRICAL BOX IAW AMM 32-51-12 PAGE BLOCK 401. OPS NORMAL IAW TSM 32-51-00-810-823-A. NOSE WHEEL STEERING OPS NORMAL.
